# SDR TRAX200600928

- Difficulty date: October 25, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 22,010 hours, 19,717 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE ON RETRACTION.  WEIGHT ON WHEELS MESSAGE WITH NOSE SHIMMY AND NOSE WHEEL STEERING INOP AND NO N/W/S INOP MESSAGE.  A/C RETURNED TO SGF AFTER T/O.  THE TOWER ROLLED THE TRUCKS AS A PRECAUTION.  FLT 4812 DEL 960 MINS.
